Arkiv for Matematik, 1974, Volume 13

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (16 articles)

Issue 1

[1] Jordan decomposition for a class of singular differential operators

A. H. M. Levelt Mathematisch Institut, Toernooiveld, Nijmegen, The Netherlands

TBD mathscidoc:1701.332409

Arkiv for Matematik, 13, (1), 1-27, 1974.6
[ Download ] [ 2017-01-08 20:34:54 uploaded by arkivadmin ] [ 213 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On some classes of homogeneous ternary cubic diophantine equations

Erik Dofs 38 Rue de Longchamp, Neuilly, France

TBD mathscidoc:1701.332410

Arkiv for Matematik, 13, (1), 29-72, 1973.10
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 141 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Some lacunary conditions for Fourier-Stieltjes transforms

Robert E. Dressler Kansas State University, Manhattan, Kansas Louis Pigno Kansas State University, Manhattan, Kansas

TBD mathscidoc:1701.332411

Arkiv for Matematik, 13, (1), 73-77, 1974.6
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Weak sequential convergence in the dual of a Banach space does not imply norm convergence

Bengt Josefson Department of Mathematics, Sysslomansgatan 8

TBD mathscidoc:1701.332412

Arkiv for Matematik, 13, (1), 79-89, 1974.5
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 118 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Space analogues of some theorems for subharmonic and meromorphic functions

Ronald Gariepy University of Kentucky, Lexington, Kentucky, USA John L. Lewis University of Kentucky, Lexington, Kentucky, USA

TBD mathscidoc:1701.332413

Arkiv for Matematik, 13, (1), 91-105, 1974.7
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Uniform convergence of random Fourier series

Michael B. Marcus Northwestern University, Evanston, Illinois, USA

TBD mathscidoc:1701.332414

Arkiv for Matematik, 13, (1), 107-122, 1974.5
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 144 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On spaces of Triebel—Lizorkin type

Jaak Peetre Lunds Tekniska Högskola, Fack 725, Lund, Sweden

TBD mathscidoc:1701.332415

Arkiv for Matematik, 13, (1), 123-130, 1974.6
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 108 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A$p$-extremal length and$p$-capacity equality

Joseph Hesse Division of Mathematical Sciences, University of Iowa

TBD mathscidoc:1701.332416

Arkiv for Matematik, 13, (1), 131-144, 1974.4
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 48 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A new proof of a Paley—Wiener type theorem for the Jacobi transform

Tom Koornwinder Mathematisch Centrum, 2:e Boerhaavestraat 49, Amsterdam (Oost), Holland

TBD mathscidoc:1701.332417

Arkiv for Matematik, 13, (1), 145-159, 1974.9
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 218 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Subelliptic estimates and function spaces on nilpotent Lie groups

G. B. Folland Department of Mathematics, University of Washington

TBD mathscidoc:1701.332418

Arkiv for Matematik, 13, (1), 161-207, 1974.9
[ Download ] [ 2017-01-08 20:34:55 uploaded by arkivadmin ] [ 266 downloads ] [ 0 comments ] [ Cited by 417 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Hybrids between hyperbolic and elliptic differential operators with constant coefficients

Johan Fehrman Institut Mittag-Leffler, Aurav. 17, Djursholm, Sweden

TBD mathscidoc:1701.332419

Arkiv for Matematik, 13, (1), 209-235, 1974.9
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 218 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] An application of a general Tauberian remainder theorem

Sonja Lyttkens Matematiska inst, Uppsala Universitet

TBD mathscidoc:1701.332420

Arkiv for Matematik, 13, (1), 237-253, 1974.9
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 110 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Weighted approximation, Mergelyan's theorem and quasi-analytic classes

Guido Zapata Instituto de Matemática, Universidade Federal do Rio de Janeiro

TBD mathscidoc:1701.332421

Arkiv for Matematik, 13, (1), 255-262, 1974.10
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 102 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Bessel potentials and extension of continuous functions on compact sets

Tord Sjödin Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332422

Arkiv for Matematik, 13, (1), 263-271, 1974.7
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 78 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Connections between two set functions

Anders Hyllengren Matematiska Inst, Kgl. Tekniska Högskolan

TBD mathscidoc:1701.332423

Arkiv for Matematik, 13, (1), 273-285, 1974.3
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 210 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] One-sided minima of indefinite binary quadratic forms and one-sided diophantine approximations

Åke Lindgren Department of Mathematics, Sysslomansgatan 8, Uppsala, Sweden

TBD mathscidoc:1701.332424

Arkiv for Matematik, 13, (1), 287-302, 1974.6
[ Download ] [ 2017-01-08 20:34:56 uploaded by arkivadmin ] [ 228 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved